# SDR RAIA201607180001

- Difficulty date: July 18, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 37,552 hours, 32,984 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREEMENT MESSAGE.  R & R LANDING GEAR SOLENOID VALVE.  LEAK CHECK AND GEAR SWING GOOD.
